the first pack I went through was alesse, everything went pretty fine, although I started it on the "first day" deal (slash sunday start since I started my period on a sunday) and I had my period for about two and a half weeks, which I attributed to my body getting used to it.
I realize that it does take a while to get used to bc so immediate effects might not be permanent, but I transferred my prescription to my campus pharmacy and they gave me aviane, the generic version. and the past week and a half or so (since I've started the pack), I noticed that I'm more emotional. I didn't have any problems being overly emotional on alesse. and my doctor also warned me that alesse (or its generics, I suppose) could have minor complications with people prone to migraines, when I used to be when I was younger, but haven't had any major ones since I was much younger. and today I had theee worst migraine, and the past couple of days my kidneys (ish area) have had some minor pains
so I was wondering if the side effects could just be more of my body getting used to the pill in general, or if it could be specifically from aviane, or if it could just be random symptoms that are unrelated. also, if it is from just the aviane, how would I go about switching back to alesse? I can only get my health care discount at my campus pharmacy, so should I just be like "ehem, no no no. I NEED alesse. thanks."? haha